Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
MEAN-FIELD APPROXIMATION OF MIE SCATTERING BY FRACTAL AGGREGATES OF IDENTICAL SPHERES
Autore:
BOTET R; RANNOU P; CABANE M;
Indirizzi:
UNIV PARIS 11,CTR ORSAY,URA 2,CNRS,LAB PHYS SOLIDES,BATIMENT 510 F-91405 ORSAY FRANCE UNIV PARIS 06,SERV AERON F-75252 PARIS 05 FRANCE
Titolo Testata:
Applied optics
fascicolo: 33, volume: 36, anno: 1997,
pagine: 8791 - 8797
SICI:
0003-6935(1997)36:33<8791:MAOMSB>2.0.ZU;2-#
Fonte:
ISI
Lingua:
ENG
Keywords:
FRACTAL AGGREGATE; MIE SCATTERING; MEAN FIELD;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
17
Recensione:
Indirizzi per estratti:
Citazione:
R. Botet et al., "MEAN-FIELD APPROXIMATION OF MIE SCATTERING BY FRACTAL AGGREGATES OF IDENTICAL SPHERES", Applied optics, 36(33), 1997, pp. 8791-8797

Abstract

We apply the recent exact theory of multiple electromagnetic scattering by sphere aggregates to statistically isotropic finite fractal clusters of identical spheres. In the mean field approximation the usual Mie expansion of the scattered wave is shown to be still valid, with renormalized Mie coefficients as the multipolar terms. We give an efficient method of computing these coefficients, and we compare this mean-field approach with exact results for silica aggregates of fractal dimension 2. (C) 1997 Optical Society of America.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 22/09/20 alle ore 16:40:12